# SDR IPXA2025082160238

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,750 hours, 16,115 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, EMERGENCY DECLARED,  DURING CLIMB PASSING APPROXIMATELY 20,000 FT WITH EPR'S MATCHED AT CLIMB POWER WE NOTICED RIGHT HAND ENGINE EGT AMBER AT 800 DEGREE AND CLIMBING. IN ADDITION, N1 AND FUEL FLOW WERE SEE ATTACHED PAGE. INSPECTED,CLEANED,PRESSURE TESTED P1 LINES, ACCOMPLISHED ENG, PP AND TO ASSURANCE RUN ALL OPS GOOD.
